RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Shevchenko O Yu

Statistics Math-Net.Ru
Total publications: 6
Scientific articles: 6

Number of views:
This page:78
Abstract pages:617
Full texts:163
References:105
E-mail:

http://www.mathnet.ru/eng/person25886
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/228825

Publications in Math-Net.Ru
2014
1. O. Yu. Shevchenko, R. R. Akhunzyanov, “Connection formulas between the different QCD orders in application to the valence parton distribution functions”, Pis'ma v Zh. Èksper. Teoret. Fiz., 99:8 (2014),  495–500  mathnet  elib; JETP Letters, 99:8 (2014), 425–430  isi  elib  scopus
2011
2. O. Yu. Shevchenko, R. R. Akhunzyanov, V. Yu. Lavrentyev, “Shares of sea and valence quarks in the proton spin puzzle”, Pis'ma v Zh. Èksper. Teoret. Fiz., 94:4 (2011),  273–276  mathnet; JETP Letters, 94:4 (2011), 251–254  isi  scopus
2007
3. A. N. Sissakian, O. Yu. Shevchenko, O. Ivanov, “On duality of Drell-Yan and $J/\psi$ production processes”, Pis'ma v Zh. Èksper. Teoret. Fiz., 86:12 (2007),  863–867  mathnet; JETP Letters, 86:12 (2007), 751–755  isi  scopus
2005
4. A. N. Sissakian, O. Yu. Shevchenko, O. N. Ivanov, “An approach to NLO QCD analysis of the semi-inclusive DIS data with the modified Jacobi polynomial expansion method”, Pis'ma v Zh. Èksper. Teoret. Fiz., 82:2 (2005),  57–62  mathnet; JETP Letters, 82:2 (2005), 53–58  isi  scopus
1989
5. A. N. Sisakyan, N. B. Skachkov, I. L. Solovtsov, O. Yu. Shevchenko, “Gauge-invariant approach and infrared behavior of the spinor propagator”, TMF, 78:2 (1989),  258–266  mathnet; Theoret. and Math. Phys., 78:2 (1989), 185–191  isi
1987
6. N. B. Skachkov, I. L. Solovtsov, O. Yu. Shevchenko, “Infrared asymptotic behavior of gauge-invariant propagator in quantum electrodynamics”, TMF, 71:1 (1987),  54–66  mathnet  mathscinet; Theoret. and Math. Phys., 71:1 (1987), 376–385  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019